# SDR ASAA2023102545841

- Difficulty date: October 25, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 7,770 hours, 2,242 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH APU RUNNING NO FREQS OR VOLTS DISPLAYED. BLEED AIR WORKS. GROUNDED - YES. ACCOMPLISHED APU START PROCEDURE REF B737-9 AMM 49-11-00 ALL OPS NML WITH GOOD VOLTS AND FREQS. NO STATUS MSG ON OMF.
